# SDR IPXA2019012438275

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,269 hours, 16,468 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541028
- Condition: Out Of Alignment
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MOUNTING HOLES MISALIGNED, FABRICATE FLOOR PANELS 211XAF AND 212XAF. FABBED PNL 212XAF FROM 2024N400001SS-G BATCH# 3350658 AMD STEP CUT AS REQUIRED PER SREO B757-5320-9692-K.
